Automorphisms of categories of free algebras of varieties

G. Mashevitzky, B. Plotkin, E. Plotkin

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


Let ⊝ be an arbitrary variety of algebras and let ⊝0 be the category of all free finitely generated algebras from ⊝. We study automorphisms of such categories for special ⊝. The cases of the varieties of all groups, all semigroups, all modules over a noetherian ring, all associative and commutative algebras over a field are completely investigated. The cases of associative and Lie algebras are also considered. This topic relates to algebraic geometry in arbitrary variety of algebras ⊝.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalElectronic Research Announcements of the American Mathematical Society
Issue number1
StatePublished - 13 Mar 2002


  • Algebraic variety
  • Automorphisms
  • Category
  • Free algebra
  • Variety of algebras


Dive into the research topics of 'Automorphisms of categories of free algebras of varieties'. Together they form a unique fingerprint.

Cite this